# SDR N6WA20140625001

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 25,215 hours, 18,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG.  OPERATIONS CHECKED LT WING EMER OVERWING DOOR IAW AMM 52-21-00, OPERATIONS CHECKED GOOD AT THIS TIME.
